Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 27, 2016, 4:18 AM CDT. It took effect at Apr 27, 2016, 1:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2016, 4:18 AM CDT (09:18 UTC)
- In effect from
- Apr 27, 2016, 1:00 PM CDT
- Expired
- Apr 28, 2016, 9:58 AM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
929 WHUS73 KGRB 270918 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 418 AM CDT WED APR 27 2016 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON AND TONIGHT... .LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE INCREASING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON AND TONIGHT. LMZ542-543-271730- /O.NEW.KGRB.SC.Y.0035.160427T1800Z-160428T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 418 AM CDT WED APR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM CDT THURSDAY. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BUILDING TO 4 TO 6 FEET THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
177 WHUS73 KGRB 271510 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1010 AM CDT WED APR 27 2016 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH THURSDAY MORNING... .LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE INCREASING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON INTO THURSDAY MORNING. LMZ521-522-541-272315- /O.EXB.KGRB.SC.Y.0035.160427T1800Z-160428T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1010 AM CDT WED APR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THURSDAY. * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-272315- /O.EXT.KGRB.SC.Y.0035.160427T1800Z-160428T1500Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1010 AM CDT WED APR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BUILDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
909 WHUS73 KGRB 271955 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT WED APR 27 2016 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH THURSDAY MORNING... .LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE ANOTHER ROUND OF INCREASING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON INTO THURSDAY MORNING. LMZ521-522-541>543-280400- /O.CON.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 255 PM CDT WED APR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
405 WHUS73 KGRB 280203 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CDT WED APR 27 2016 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON THROUGH THURSDAY MORNING... .LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE ANOTHER ROUND OF INCREASING NORTHEAST WINDS AND BUILDING WAVES THIS AFTERNOON INTO THURSDAY MORNING. LMZ521-522-541>543-281015- /O.CON.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 903 PM CDT WED APR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS WITH HIGHER GUSTS. * WAVES...BUILDING TO 3 TO 5 FEET. WAVES 4 TO 6 FEET ARE POSSIBLE FOR A TIME ON LAKE MICHIGAN TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
513 WHUS73 KGRB 280937 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 437 AM CDT THU APR 28 2016 ...WINDS AND WAVES WILL BEGIN TO DIMINISH TODAY... .NORTHEAST WINDS AND LARGE WAVES WILL DIMINISH TODAY. LMZ521-522-541>543-281500- /O.CON.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 437 AM CDT THU APR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHEAST WINDS 10 TO 25 KNOTS. * WAVES...3 TO 5 FEET DIMINISHING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHUS73 KGRB 281458 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 958 AM CDT THU APR 28 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-522-541>543-281600- /O.CAN.KGRB.SC.Y.0035.000000T0000Z-160428T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 958 AM CDT THU APR 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 4:04 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 27, 4:04 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CDT WED APR 27 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 404 AM CDT WED APR 27 2016 UPPER LOW OVER KANSAS IS FORECAST TO MOVE SLOWLY ACROSS NEBRASKA TODAY AND IOWA THURSDAY. MIDDLE AND HIGH CLOUDS WILL GRADUALLY INCREASE IN WARM ADVECTION AHEAD OF THE SYSTEM. THE CLOUDS AND A WIND OFF LAKE MICHIGAN SHOULD HOLD TEMPERATURES ABOUT 3 TO 8 DEGREES BELOW NORMAL. JET ENERGY ROTATING AROUND AHEAD OF THE UPPER LOW IS EXPECTED TO PRODUCE UPPER SUPPORT TO PRODUCE SOME LIGHT PRECIPITATION ACROSS THE AREA LATER TONIGHT AND THURSDAY. THE AMOUNT AND NORTHERN EXTENT OF THE PRECIPITATION IS UNCERTAIN AND THERE ARE DIFFERENCES IN THE MODELS PROBABLY DUE TO THEIR FORECASTS OF THE STRENGTH AND POSITION OF THE UPPER JETS. THE ECMWF AND GFS HAVE THE STRONGEST JETS AND EVEN SOME WEAK COUPLING OF THEM LATE TONIGHT AND THURSDAY MORNING WHILE THE NAM HAS WEAKER AND LESS ORGANIZED UPPER SUPPORT. THE AIR IS INITIALLY VERY DRY BELOW 700 MB AND IT WILL TAKE AWHILE TO MOISTEN UP. SO WE SLOWED DOWN THE ARRIVAL OF THE RAIN UNTIL AFTER DUSK TODAY. LIGHT RAIN OR SNOW SHOULD BE FALLING FROM A MID LEVEL DECK OF CLOUDS LATER TONIGHT AND THURSDAY. EVAPORATIVE COOLING MAY BE SUFFICIENT TO COOL THE BOUNDARY LAYER IN CENTRAL WISCONSIN ENOUGH TO ALLOW SNOW TO FALL THERE FOR AWHILE LATE TONIGHT THOUGH ACCUMULATIONS ARE DOUBTFUL. JUST RAIN IS EXPECTED ELSEWHERE. LOWS TONIGHT WILL BE AROUND 5 DEGREES BELOW NORMAL DESPITE THE CLOUD COVER AND A STEADY BREEZE. LIGHT RAIN POSSIBLE THURSDAY MAINLY SOUTH OF A MERILL TO MARINETTE LINE. CLOUDS...EASTERLY FLOW AND RAIN SHOULD KEEP TEMPERATURES 5 TO 10 DEGREES COOLER THAN TYPICAL FOR THIS TIME OF THE YEAR. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 404 AM CDT WED APR 27 2016 THE PERSISTENT BLOCKY PATTERN OVER EASTERN CANADA/WESTERN ATLANTIC IS FORECAST TO FINALLY BREAK DOWN THIS WEEKEND...LEAVING MODEST UPPER RIDGING FROM SW CANADA TO THE GREAT LAKES AND A PACIFIC SYSTEM STRETCHED FROM THE ROCKIES TO THE MID-ATLANTIC REGION. THE MAIN FORECAST CONCERN IS HOW FAR NORTH CAN ANY PRECIPITATION GET EARLY NEXT WEEK AS INCOMING MOISTURE TO FIGHT DRY AIR OVER WI. THE PATTERN BREAK DOWN SHOULD ALLOW TEMPERATURES TO AT LEAST GET CLOSER TO NORMAL WITH READINGS POTENTIALLY GOING ABOVE NORMAL BY NEXT TUESDAY. PRECIPITATION AMOUNTS LOOK TO BE BELOW NORMAL AS THE BULK OF THE RAIN APPEARS NOW TO STAY TO OUR SOUTH. PRECIPITATION THREAT WILL END THURSDAY EVENING OVER CENTRAL/EAST- CENTRAL WI AS THE WEAKENING SYSTEM CONTINUES TO TRACK EAST TOWARD THE EASTERN GREAT LAKES. THIS LEAVES NE WI UNDER THE INFLUENCE OF CANADIAN HIGH PRESSURE SITUATED WELL TO OUR NW (EASTERN MANITOBA/ WESTERN ONTARIO) WITH A PREVAILING LIGHT N-NE WIND. THE MAIN QUESTION FOR THURSDAY NIGHT WILL BE HOW MUCH DRY AIR WILL WORK INTO WI AND WHETHER ANY SUBSTANTIAL CLEARING CAN TAKE PLACE. THIS IS CRITICAL TO MIN TEMPERATURES AS THE AIR MASS ALOFT IS STILL QUITE COOL AND PATCHY FROST WOULD BE POSSIBLE OVER CENTRAL/EAST- CENTRAL WI WHERE THE GROWING SEASON HAS STARTED. PREFER SKIES TO BECOME MOSTLY CLEAR NORTH AND BECOME AT LEAST PARTLY CLOUDY SOUTH...THUS HAVE MENTIONED THE POTENTIAL FROST IN THE HWO. MIN TEMPERATURES TO RANGE FROM THE UPPER 20S NORTH...MID 30S SOUTH. THE GREAT LAKES REGION TO RESIDE ON THE SOUTHERN FLANK OF THIS EXPANSIVE CANADIAN HIGH PRESSURE ON FRIDAY...THEREBY PROVIDING FOR MOSTLY SUNNY TO PARTLY CLOUDY SKIES...A PREVAILING E-NE WIND AND AN UPTICK IN TEMPERATURES. READINGS ARE EXPECTED TO REACH THE LOWER 50S NEAR LAKE MI...MID TO UPPER 50S EAST-CENTRAL WI AND NEAR 60 DEGREES OVER CENTRAL WI. NE WI TO RESIDE BETWEEN MID-LEVEL SYSTEMS FRIDAY NIGHT WITH ONE SYSTEM MOVING SE ACROSS SOUTHERN ONTARIO AND A SECOND...BIGGER SYSTEM MOVING INTO THE CENTRAL/SOUTHERN PLAINS. BELIEVE SUFFICIENT DRY AIR TO BE OVER WI TO KEEP SKY COVER GENERALLY PARTLY CLOUDY THROUGH THE NIGHT WITH MIN TEMPERATURES RANGING FROM THE LOWER TO MIDDLE 30S NORTH...UPPER 30S SOUTH. THIS PLAINS SYSTEM IS PROGGED TO REMAIN NEARLY STATIONARY THROUGH SATURDAY AS ADDITIONAL MID-LEVEL ENERGY MOVES THROUGH A BROAD UPPER TROUGH THAT STRETCHES FROM THE WEST COAST TO THE CENTRAL CONUS. A WAVY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM THE CENTRAL PLAINS SEWD TO THE TN VALLEY AND AID IN THE DEVELOPMENT OF SHOWERS/THUNDERSTORMS AS GULF MOISTURE GETS PULLED NORTHWARD. AS ALL OF THIS IS ONGOING...EXPECT TO SEE SOME INCREASE IN CLOUDS OVER SOUTHERN SECTIONS OF THE FORECAST AREA...BUT NO PRECIPITATION. NORTHERN WI COULD EASILY REMAIN MOSTLY SUNNY AS DRY AIR CONTINUES TO FEED INTO WI FROM THE HIGH PRESSURE TO THE NORTH. MAX TEMPERATURES TO BE SIMILAR TO FRIDAY (PERHAPS A DEGREE OR TWO WARMER). MODELS APPEAR TO BE CONVERGING ON A SOLUTION WHERE A LARGE PIECE OF THIS PLAINS SYSTEM WILL GET EJECTED E-NE UP THE OHIO RIVER VALLEY DURING THE LATTER HALF OF THE WEEKEND...WHILE THE SECOND PIECE OF MID-LEVEL ENERGY ATTEMPTS TO CLOSE OFF INTO AN UPPER LOW OVER THE SW CONUS. MEANWHILE...DRY AIR WILL CONTINUE TO GET PUSHED SOUTHWARD FROM THE ONTERIO SURFACE HIGH...THUS PROSPECTS FOR PRECIPITATION DOES APPEAR LESS THAN 24 HOURS AGO. HAVE LOWERED POPS FOR SATURDAY NIGHT AND REMOVED THE POPS FOR SUNDAY. MAY HAVE TO ADD A COUPLE OF DEGREES TO SUNDAY'S MAXES DUE TO LESS PRECIPITATION WITH MOST LOCATIONS IN THE UPPER 50S TO AROUND 60 DEGREES (EXCEPT COOLER LAKESIDE). THE START OF THE WORK WEEK NOW LOOKS MAINLY DRY AS PART OF THE CANADIAN HIGH PRESSURE MOVES INTO THE GREAT LAKES REGION. THE ONLY CONCERN WOULD BE A COLD FRONT THAT IS FORECAST TO DROP SOUTH ON TUESDAY. THE GFS IS FASTER THAN THE ECMWF BY A GOOD 24 HOURS AND SINCE THIS TIMING WILL LIKELY FLUCUATE IN THE COMING DAYS... PREFER TO GO DRY ON TUESDAY FOR NOW AS WELL. TEMPERATURES WILL ALSO CONTINUE TO SLOWLY WARM WITH MAX TEMPS FINALLY CLIMBING ABOVE NORMAL BY NEXT TUESDAY. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1041 PM CDT TUE APR 26 2016 HIGH CLDS WL GRADUALLY EXPAND NE ACRS THE AREA TNGT AND WEDNESDAY...BUT THAT SHOULD BE OF LITTLE CONCERN TO AVIATION INTERESTS. GENERALLY GOOD FLIGHT CONDITIONS ARE EXPECTED FOR THE NEXT 24 HRS...THOUGH SFC WINDS WILL PICK UP AND BECOME QUITE GUSTY IN C/E-C WI AGAIN BY TOMORROW AFTN. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......KALLAS AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 27, 3:42 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT WED APR 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-280845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 342 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN IS EXPECTED ACROSS CENTRAL WISCONSIN TONIGHT. IT COULD MIX WITH OR CHANGE TO SNOW LATE TONIGHT. LITTLE OR NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A POSSIBILITY OF PATCHY FROST ACROSS CENTRAL AND EAST- CENTRAL WISCONSIN THURSDAY NIGHT...IF CLOUDS CAN MOVE OUT FAST ENOUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-280845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 342 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHEAST WINDS AND LARGE WAVES COULD MAKE FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY EAST TO NORTHEAST WINDS AND HIGH WAVES ARE EXPECTED TO RETURN SUNDAY INTO SUNDAY NIGHT. THESE CONDITIONS MAY PROVE HAZARDOUS TO SMALL CRAFT. RDM/AK
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.